# SDR CA080106001

- Difficulty date: January 4, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Condition: Smoke
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

(CAN) SMOKE IN COCKPIT AND CABIN ON T/O ROLL.  DURING T/O ROLL, SMOKE APPEARS IN THE COCKPIT AND CABIN FIRSTS ROWS. ABORTED T/O, RETURN TO BLOCKS. ACM NR1 DETERMINED TO BE THE SOURCE OF THE SMOKE. ACM NR1 DEFERRED IAW MMEL 21-51-1. (TC NR 20080106001)
